| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported during intra ocular lens (iol) implant procedure, the surgeon noticed leading haptic presented posterior to optic after implanting into the eye.They were freed with a unspecified instrument.The lens was explanted during initial procedure.Additional information has been requested.